# SDR DXTA200400384

- Difficulty date: September 8, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 2,831 hours, 1,966 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Sensor
- Part number: 23063236
- Part serial: FRJR736BB
- Condition: Faulty
- Location: Engine Oil Qty
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT 80 KIAS AMBER MASTER WARNING ILLUMINATED WITH LOW AMBER OIL LEVEL LOW-R CAS MESSAGE, TAKEOFF ABORTED.  EICAS INDICATES 1 QUART LOW AND SIGHT GAUGE INDICATES 1 QUART LOW.  REMOVED AND REPLACED FAULTY OIL LEVEL SENSOR.  OPERATIONAL AND LEAK CHECK GOOD, WORK PERFORMED IAW ROLLS ROYCE AE3700C MM CHAPTER 79-35-20.
